# SDR SIMA20220304003

- Difficulty date: March 4, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,782 hours, 45,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CEILING EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR CEILING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPC GOOD. END.
